# SDR AALA202404296468

- Difficulty date: March 2, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 65,501 hours, 38,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757100800000
- Part serial: DO1843
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 57,763 hours, 21,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING TRAILING EDGE OUTBOARD FLAP TRAILING EDGE LOWER SURFACE EXTERNAL BONDED REPAIR HAS BECOME DISBONDED AND STARTING TO FAIL 66 INCHES FROM THE INBOARD EDGE.   MAINTENANCE REPLACED THE FLAP ASSEMBLY PER TASK CARD 26L00027009.
